# SDR SWIA971468

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Engine: Pwa PW118B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Lt Eng Breather
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTS SMOKE FROM LEFT ENGINE EXHAUST AT TAKEOFF POWER.  RETURNED TO SFO, REMOVED AND REPLACED LEFT ENGINE BREATHER TUBE CARBON SEAL IAW MM 72-20-00.  OPS CHECKS GOOD.
